American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15.25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] V. J. Law and R. H. Fariss. On the relations between eigenvalues and eigenvectors for matrices resulting from pre and post multiplication by the transpose . Math. Comp. 22 (1968) 867-868. MR 0238869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. J. Hoffman. On the nonsingularity of real matrices . Math. Comp. 19 (1965) 56-61. MR 0174566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1